Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 188, NWS St. Louis, MO

July 8, 201410 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 8, 2014, 12:03 AM CDT for 10 counties in Missouri. It was in force for 57 min. 16 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2014, 12:03 AM CDT (05:03 UTC)
Expired
Jul 8, 2014, 1:00 AM CDT
In force
57 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Callaway County, MO, Cole County, MO, Franklin County, MO, Gasconade County, MO, Lincoln County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Saint Charles County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 81 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 12:05 AM CDTTSTM WND DMG5 E Montgomery City, MOTREE DOWN BLOCKING ROAD AT HIGHWAY 161 AND ROUTE V
Jul 8, 12:05 AM CDTTSTM WND DMG5 E Montgomery City, MOTREE DOWN BLOCKING ROAD AT HIGHWAY 161 AND ROUTE V
Jul 8, 12:05 AM CDTTSTM WND DMGBonnots Mill, MOTREE LIMBS DOWN BLOCKING ROUTE A
Jul 8, 12:05 AM CDTTSTM WND DMGBonnots Mill, MOTREE LIMBS DOWN BLOCKING ROUTE A
Jul 8, 12:07 AM CDTTSTM WND DMGMontgomery City, MONUMEROUS LIMBS UP TO 3 INCHES IN DIAMETER AND UP TO 20 FEET LONG DOWN ON CITY ROADWAYS.
Jul 8, 12:12 AM CDTTSTM WND DMG5 Se Gasconade, MOLARGE TREE BLOWN OVER BLOCKING HIGHWAY J JUST WEST OF HIGHWAY 100. TIME ESTIMATED FROM RADAR.
Jul 8, 12:24 AM CDTTSTM WND DMG4 S Truxton, MOTREE WAS DOWN AT HIGHWAY A AND PIN OAK CHURCH ROAD.
Jul 8, 12:25 AM CDTTSTM WND GST 70Warrenton, MO
Jul 8, 12:30 AM CDTTSTM WND DMGLinn, MOPOWER LINES DOWN IN META... A TREE WAS BLOWN INTO A RESIDENCE AT BONNETS MILL... AND MULTIPLE MAIL BOXES WERE DAMAGED IN LINN.
Jul 8, 12:30 AM CDTTSTM WND GST 652 S Gerald, MO
Jul 8, 12:40 AM CDTTSTM WND DMGTroy, MOLARGE TREE LIMB DOWN ONTU HOUSE. TIME ESTIMATED FROM RADAR.
Jul 8, 12:42 AM CDTTSTM WND DMG2 Sw Moscow Mills, MOMULTIPLE TREES DOWN. FENCES DESTROYED WITH LOTS OF DEBRIS SCATTERED ON HIGHWAY U. TIME ESTIMATED FROM RADAR.
Jul 8, 12:43 AM CDTTSTM WND DMGElsberry, MOMULTIPLE TREES DOWN IN ELSBERRY. ONE LARGE TREE DOWN LAYING ACROSS TWO VEHICLES AND PART OF A RESIDENCE. TIME ESTIMATED FROM RADAR.
Jul 8, 12:44 AM CDTTSTM WND GST 591 Ssw Dutzow, MO
Jul 8, 12:45 AM CDTTSTM WND DMGWentzville, MOTREE LIMBS DOWN AND SEVERAL TREES DOWN
Jul 8, 12:54 AM CDTTSTM WND GST 65Troy, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 8:52 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.1 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2274 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.3
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WUUS53 KLSX 080503
SVRLSX
MOC027-051-071-073-113-139-151-163-183-219-080600-
/O.NEW.KLSX.SV.W.0188.140708T0503Z-140708T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1203 AM CDT TUE JUL 8 2014

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN COLE COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
  GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
  LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
  OSAGE COUNTY IN CENTRAL MISSOURI...
  SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI...
  WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 100 AM CDT

* AT MIDNIGHT CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF NEW HARTFORD TO MONTGOMERY CITY TO 8
  MILES NORTHWEST OF LINN TO 6 MILES SOUTHWEST OF HICKORY HILL...AND
  MOVING EAST AT 75 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...NUMEROUS REPORTS FROM SPOTTERS AS WELL AS MEASURED WIND 
           GUSTS OF 60 TO 70 MPH.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  LINN...HERMANN...TROY...WARRENTON...ELSBERRY...WRIGHT CITY...NEW
  HAVEN...WENTZVILLE...OWENSVILLE...WASHINGTON...NEW FLORENCE...
  BELLFLOWER...NEW HARTFORD...ST. THOMAS...BIG SPRING...WESTPHALIA...
  JONESBURG...HAWK POINT...DAVIS AND FREEBURG.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK...DEUTSCHHEIM HISTORIC
SITE AND GRAHAM CAVE STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 212.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3857 9201 3897 9153 3914 9148 3914 9141
      3921 9142 3921 9072 3912 9069 3894 9071
      3856 9096 3821 9146 3821 9153 3815 9155
      3815 9164 3828 9165 3829 9220 3833 9220
      3832 9226 3834 9241 3837 9241
TIME...MOT...LOC 0503Z 262DEG 65KT 3921 9133 3899 9139
          3859 9186 3834 9237

HAIL...<.75IN
WIND...70MPH

$$

GLASS
3 follow-up statements
442 
WWUS53 KLSX 080519
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 AM CDT TUE JUL 8 2014

MOC027-051-071-073-113-139-151-163-183-219-080600-
/O.CON.KLSX.SV.W.0188.000000T0000Z-140708T0600Z/
CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-LINCOLN MO-MONTGOMERY 
MO-OSAGE MO-PIKE MO-ST. CHARLES MO-WARREN MO-
1219 AM CDT TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OSAGE...
SOUTHEASTERN COLE AND SOUTHEASTERN CALLAWAY COUNTIES IN CENTRAL
MISSOURI...AND WARREN...WESTERN ST. CHARLES...MONTGOMERY...LINCOLN...
GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES IN EAST CENTRAL
MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN NORTHEAST MISSOURI UNTIL
100 AM CDT...

AT 1217 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF EOLIA TO HAWK POINT TO 6 MILES
NORTHWEST OF SWISS TO 9 MILES SOUTHEAST OF ST. THOMAS...AND MOVING
EAST AT 75 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...NUMEROUS REPORTS OF DAMAGING WINDS AND WIND DAMAGE 
         FROM SPOTTERS AS WELL AS MEASURED WIND GUSTS OF 60 TO 70 
         MPH.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
WARRENTON...TROY...WRIGHT CITY...ELSBERRY...NEW HAVEN...WENTZVILLE...
OWENSVILLE...WASHINGTON...FREEBURG...DAVIS...SWISS...MOUNT
STERLING...TRUESDALE...MOSCOW MILLS...TRELOAR...DRAKE...WINFIELD...
BLAND...MARTHASVILLE AND ROSEBUD.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK...DEUTSCHHEIM HISTORIC
SITE AND GRAHAM CAVE STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 170 TO EXIT 212.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3857 9201 3897 9153 3914 9148 3914 9141
      3921 9142 3921 9072 3912 9069 3894 9071
      3856 9096 3821 9146 3821 9153 3815 9155
      3815 9164 3828 9165 3829 9220 3833 9220
      3832 9226 3834 9241 3837 9241
TIME...MOT...LOC 0519Z 262DEG 65KT 3920 9107 3894 9112
          3863 9149 3829 9205

HAIL...<.75IN
WIND...70MPH

$$

GLASS
220 
WWUS53 KLSX 080549
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1249 AM CDT TUE JUL 8 2014

MOC027-051-139-163-080558-
/O.CAN.KLSX.SV.W.0188.000000T0000Z-140708T0600Z/
CALLAWAY MO-COLE MO-MONTGOMERY MO-PIKE MO-
1249 AM CDT TUE JUL 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLE AND
SOUTHEASTERN CALLAWAY COUNTIES IN CENTRAL MISSOURI...AND MONTGOMERY
COUNTY IN EAST CENTRAL MISSOURI...AND SOUTHWESTERN PIKE COUNTY IN
NORTHEAST MISSOURI IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3848 9187 3870 9139 3885 9126 3921 9115
      3921 9072 3912 9069 3894 9071 3856 9096
      3821 9146 3821 9153 3815 9155 3815 9164
      3828 9165 3829 9220
TIME...MOT...LOC 0548Z 264DEG 42KT 3917 9080 3892 9077
          3870 9084 3840 9110 3821 9157

$$

MOC071-073-113-151-183-219-080600-
/O.CON.KLSX.SV.W.0188.000000T0000Z-140708T0600Z/
FRANKLIN MO-GASCONADE MO-LINCOLN MO-OSAGE MO-ST. CHARLES MO-WARREN 
1249 AM CDT TUE JUL 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
WESTERN ST. CHARLES...SOUTHERN OSAGE...LINCOLN...GASCONADE AND
NORTHWESTERN FRANKLIN COUNTIES UNTIL 100 AM CDT...

AT 1246 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ELSBERRY TO 6 MILES NORTHWEST OF ST. PAUL TO NEW MELLE
TO BEAUFORT TO 7 MILES SOUTH OF BLAND...AND MOVING EAST AT 50 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...NUMEROUS REPORTS OF DAMAGING WINDS AND WIND DAMAGE 
         FROM SPOTTERS AS WELL AS MEASURED WIND GUSTS OF 60 TO 70 
         MPH ACROSS MONTGOMERY...GASCONADE AND WESTERN FRANKLIN 
         COUNTIES.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
WINFIELD...OLD MONROE AND FOLEY.

THIS WARNING INCLUDES CUIVRE RIVER STATE PARK.

THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 188 TO EXIT 212.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

&&

LAT...LON 3848 9187 3870 9139 3885 9126 3921 9115
      3921 9072 3912 9069 3894 9071 3856 9096
      3821 9146 3821 9153 3815 9155 3815 9164
      3828 9165 3829 9220
TIME...MOT...LOC 0548Z 264DEG 42KT 3917 9080 3892 9077
          3870 9084 3840 9110 3821 9157

HAIL...<.75IN
WIND...70MPH

$$

GLASS
901 
WWUS53 KLSX 080559
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1259 AM CDT TUE JUL 8 2014

MOC071-073-113-151-183-219-080609-
/O.EXP.KLSX.SV.W.0188.000000T0000Z-140708T0600Z/
FRANKLIN MO-GASCONADE MO-LINCOLN MO-OSAGE MO-ST. CHARLES MO-WARREN 
1259 AM CDT TUE JUL 8 2014

...THE SEVERE THUNDERSTORM WARNING FOR WARREN...WESTERN ST.
CHARLES...SOUTHERN OSAGE...LINCOLN...GASCONADE AND NORTHWESTERN
FRANKLIN COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.  HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3848 9187 3870 9139 3885 9126 3921 9115
      3921 9072 3912 9069 3894 9071 3856 9096
      3821 9146 3821 9153 3815 9155 3815 9164
      3828 9165 3829 9220
TIME...MOT...LOC 0559Z 264DEG 42KT 3918 9063 3893 9060
          3871 9068 3841 9094 3822 9141

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:36 PM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Jul 7, 7:36 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CDT Mon Jul 7 2014

.UPDATE:
Issued at 617 PM CDT Mon Jul 7 2014

Scattered thunderstorms are developing across the St. Louis Metro
as hot and unstable airmass interacts with remnant outflow
boundary stretching from northwest St. Charles County to south St.
Louis City. These storms could produce large hail or locally
damaging winds. The greater threat of severe weather remains with
the expected line of storms later this evening and overnight from
the northwest.

CVKING

&&

.SHORT TERM:  (Through Late Tonight)
Issued at 341 PM CDT Mon Jul 7 2014

(Tonight)

Main concern continues to be the potential for severe weather late
tonight...specifically damaging winds.  Not much change from
previous thinking that thunderstorms will initiate late this
afternoon and early this evening over Nebraska and Kansas along a
surface front as a shortwave trough approaches the area from the
northwest.  These storms will increase in intensity and congeal into
an MCS as they move southeast along the front into Missouri during
the late evening and overnight hours. Strong low level moisture
convergence along the front along with forcing with the shortwave
will support the MCS.  Decent values MUCAPE and low level and deep
layer shear values will allow the MCS to stay severe into central
and eastern Missouri and adjacent sections of Illinois into the
overnight hours.  In addition, precipitable water still suggest that
the MCS will produce very heavy rainfall rates.  However given
progressive nature of MCS and high flash flood guidance numbers will
just mention locally heavy rainfall in the HWO at this time.

Britt

.LONG TERM:  (Tuesday through Next Monday)
Issued at 341 PM CDT Mon Jul 7 2014

(Tuesday through Thursday)

On Tuesday, the front will be moving south and out of the CWA about
the time that thunderstorms will be initiating during the early-mid
afternoon hours.  There is still some potential that one or two of
these storms could become severe before they move out of the CWA
during the late afternoon hours.

The front will then move well south of the area Wednesday into
Thursday as the flow becomes northwesterly aloft.  The area will lie
under mainly subsidence during this period, so have kept these two
days dry.  850 mb temperatures will be between 12-18C promising
below normal temperatures.

(Friday through next Monday)

Warm front is still on track to move through the area on Friday and
Saturday causing temperatures to climb back closer to normal.  The
front will keep scattered thunderstorms in the forecast.  850 mb
temperatures of 18-20C call for temperatures at or just above
normal.  ECMWF sets up northwesterly flow over the area quicker than
the GFS on Saturday and Sunday, so consequently it is trying to
bring a cold front through the CWA faster. This solution is faster
than in previous runs, so went with the slower idea with a cold
front entering the northern part of the CWA on Sunday morning and
move it south across the area through Monday.  Will continue the
chance of thunderstorms into early next week.

Britt

&&

.AVIATION:  (For the 00z TAFs through 00z Tuesday Evening)
Issued at 703 PM CDT Mon Jul 7 2014

Scattered thunderstorms in the STL Metro area should begin to
diminish over the next hour or two. Further upstream, expect the
line of storms currently over southeast Nebraska/Southwest Iowa to
continue moving southeast. Not sure if the line will become more
organized and accelerate, but it should continue southeast and
affect the entire area. Wind gusts in excess of 40kts will be
possible and IFR flight conditions in heavy rain. If the line can
get well organized, there will likely be at least a couple of
hours of light to moderate rain behind the main line of storms.
MVFR conditions are likely in this area. Expect rain to taper off
and end by 12-15Z Tuesday.

Specifics for KSTL:

Scattered thunderstorms in the STL Metro area should begin to
diminish over the next hour or two. Further upstream, expect the
line of storms currently over southeast Nebraska/Southwest Iowa to
continue moving southeast. Not sure if the line will become more
organized and accelerate, but at its current speed the storms may
affect Lambert as early as 06Z. Wind gusts in excess of 40kts will be
possible and IFR flight conditions in heavy rain. If the line can
get well organized, there will likely be at least a couple of
hours of light to moderate rain behind the main line of storms.
MVFR conditions are likely in this area. Expect rain to taper off
and end by 12-15Z Tuesday.

Carney

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 7, 3:59 PM CDT, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CDT MON JUL 7 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-081115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
359 PM CDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT. A FEW OF THESE
STORMS WILL BE SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH. LARGE
HAIL...ISOLATED TORNADOES AND LOCALLY HEAVY RAINFALL ARE ALSO
POSSIBLE.

MAJOR RIVER FLOODING WILL BE TAKING PLACE AT SEVERAL LOCATIONS ON
THE MISSISSIPPI RIVER NORTH OF GRAFTON. PLEASE SEE THE
APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY
EVENING. SEVERE STORMS ARE POSSIBLE ACROSS SOUTHEAST MISSOURI.

THE CHANCE OF THUNDERSTORMS WILL RETURN THURSDAY NIGHT AND
CONTINUE THROUGH SUNDAY.

MAJOR RIVER FLOODING WILL EXPAND TO MANY LOCATIONS ON THE
MISSISSIPPI RIVER NORTH OF GRAFTON FOR MUCH OF THE WEEK. MAJOR
FLOODING IS ALSO FORECAST ALONG ON THE CUIVRE RIVER AT OLD MONROE
AND ALONG THE ILLINOIS RIVER AT HARDIN.  PLEASE SEE THE
APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

BRITT

In the hours before

Local storm report, Jul 7, 11:16 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1116 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     TSTM WND GST     3 W HANNIBAL            39.71N  91.44W
07/07/2014  E50 MPH          MARION             MO   TRAINED SPOTTER

            ALONG HIGHWAY 24 BETWEEN 36 AND 61. ABOUT MIDWAY
            BETWEEN HANNIBAL AND PALMYRA.

&&

FUCHS
Local storm report, Jul 7, 11:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1135 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TSTM WND GST     4 SE COLUMBIA           38.91N  92.27W
07/07/2014  M60 MPH          BOONE              MO   TRAINED SPOTTER

            UNIVERSITY OF MISSOURI SOUTH FARM.

&&

FUCHS
Local storm report, Jul 7, 11:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 PM     TSTM WND GST     JEFFERSON CITY          38.57N  92.19W
07/07/2014  E60 MPH          COLE               MO   TRAINED SPOTTER

&&

FUCHS
Local storm report, Jul 7, 11:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1153 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     TSTM WND GST     JEFFERSON CITY          38.57N  92.19W
07/07/2014  M61 MPH          COLE               MO   TRAINED SPOTTER

            HAND HELD OBSERVATION.

&&

CVKING
Local storm report, Jul 7, 11:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 PM CDT MON JUL 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND GST     JEFFERSON CITY          38.57N  92.19W
07/07/2014  E50 MPH          COLE               MO   PUBLIC

            SMALL LIMBS DOWN BETWEEN AN INCH OR TWO IN DIAMETER.
            POWER OUTAGES AND HORIZONTAL RAIN.

&&

FUCHS
Local storm report, Jul 8, 12:03 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1203 AM CDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 PM     TSTM WND GST     MONTGOMERY CITY         38.98N  91.51W
07/07/2014  E70 MPH          MONTGOMERY         MO   PUBLIC

            CALLER COULD HEAR LIMBS CRACKING. BBQ PIT WAS BLOWN
            ACROSS YARD.

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:24 PM CDTSevere Thunderstorm WarningLSXSaint Louis51 min
Jul 7, 7:39 PM CDTSevere Thunderstorm WarningLSXJefferson51 min
Jul 7, 8:06 PM CDTSevere Thunderstorm WarningLSXJefferson24 min
Jul 7, 8:27 PM CDTSevere Thunderstorm WarningLSXJefferson48 min
Jul 7, 9:14 PM CDTSevere Thunderstorm WarningLSXJefferson46 min
Jul 7, 9:23 PM CDTAreal Flood AdvisoryLSXJefferson3 hr
Jul 7, 9:52 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Monroe, Shelby38 min
Jul 7, 10:27 PM CDTSevere Thunderstorm WarningLSXAudrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more48 min
Jul 7, 11:02 PM CDTSevere Thunderstorm WarningLSXAudrain, Lewis, Marion, Monroe, Pike, Ralls58 min
Jul 7, 11:08 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Moniteau52 min
Jul 7, 11:16 PM CDTSevere Thunderstorm WarningLSXAudrain, Monroe44 min
Jul 7, 11:18 PM CDTSevere Thunderstorm WarningLSXCole, Moniteau42 min
Jul 7, 11:38 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Cole, Moniteau, Montgomery and 2 more52 min
Jul 7, 11:56 PM CDTSevere Thunderstorm WarningLSXAudrain, Marion, Pike, Ralls64 min
Jul 8, 12:36 AM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Lincoln, Saint Charles, Saint Louis, City of Saint Louis54 min
Jul 8, 12:42 AM CDTSevere Thunderstorm WarningLSXCrawford, Washington63 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.